Eulerian parameters and Lorentz transformations

Subba Rao, H. S. (1938) Eulerian parameters and Lorentz transformations. Proceedings of the Indian Academy of Sciences - Section A, 7 (5). pp. 339-342.

Full text not available from this repository. (Request a copy)
Official URL:
Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Dhruva Kumar
Date Deposited: 08 May 2021 15:35
Last Modified: 08 May 2021 15:35

Actions (login required)

View Item View Item